# SDR CKSA95022

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804CK
- Make and model: Doug DC-8-51
- Aircraft serial: 45689
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H2024B
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 52,450 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YIP-PHL - ON GEAR RETRACTION GEAR UNSAFE AND MAIN GEAR DOOR LIGHTS REMAINED ILLUMINATED.  RECYCLED THE GEAR.  REMOVED AND REPLACED MAIN LANDING GEAR DOOR SWITCH, OPS CHECK GOOD IAW MM 32-60-0.  (M)
